# SDR SWAA2022020351834

- Difficulty date: November 3, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,691 hours, 28,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT WING BULB SEAL RETAINER CRACKED FWD SIDE OF VERTICAL WEB 10' INBD OF FLAP DEFLECTION ARM [MARKED]. / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02.
